The prevalence of psychological morbidity in West Bank Palestinian children

Zakrison, TL; Shaheen, A; Mortaja, S; Hamel, PA; (2004) The prevalence of psychological morbidity in West Bank Palestinian children. Canadian journal of psychiatry Revue canadienne de psychiatrie, 49 (1). pp. 60-3. ISSN 0706-7437 https://researchonline.lshtm.ac.uk/id/eprint/7719

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/7719

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar